| Model Number |
40000-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris texium secondary set experienced leakage.The following information was provided by the initial reporter: concern description: after preparing hazardous drug and during the final check, the transfer set failed and fluid leaked form the bag containing the hazardous drug.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Initial reporter phone #: (b)(6).
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of fluid leaking from the bag could not be verified due to the product not being returned for failure investigation.A device history record review for model 40000-07t lot number 22019006 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.
Event or Problem Description